# SDR UALA2012103106265

- Difficulty date: October 30, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs1460 Lbl 15- R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1460 LBL 15 TO RBL 5 WL 138 FRAME HAVE CORROSION ON BOTH FWD AND AFT SIDE.  REMOVED CORROSION, MATERIAL LOSS FOUND TO BE EXCEEDING SRM 53-00-07 LIMITS.  FABRICATED & INSTALLED NEW FRAME PER SRM AND BOEING DWG 146N1014.
